# SDR CA020711003

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Failed
- Location: Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORTED UNCOMMANDED YAW ON TAKE-OFF AT V1. NO WARNINGS, CAUTIONS OR MESSAGES. A HIGH SPEED TAXI TEST WAS CARRIED OUT, AND COULD NOT DUPLICATE THE SNAG. MAINTENANCE TROUBLE SHOOTING DETERMINED THE FOLLOWING:CDS MESSAGES PHC AND PSW. NO FAULTS IN THE AUTOFLIGHT FLIGHT GUIDANCE CONTROL PANEL (FGCP). STEERING CONTROL UNIT REPLACED AS PART OF TROUBLESHOOTING. OPERATION TESTS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
